# SDR AALA20120203LGA03

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 34,873 hours, 16,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES ARE INOPERATIVE.  RESEAT AFT EMERGENCY LIGHT BATTERY.  OPS CHECK NORMAL.
